MathSciNet Relay Station
MathSciNet bibliographic data
MR2284546 35Q53 (76B03 76D03)
Düll, Wolf-Patrick; Schneider, Guido Justification of the nonlinear Schrödinger equation for a resonant Boussinesq model. Indiana Univ. Math. J. 55 (2006), no. 6, 1813–1834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement